# SDR UPS404387

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CRACKS IN STRINGER UNDER STRINGER END FITTING BS 1965, S-30 LT.  REMOVED DAMAGED PART OF STRINGER FROM BS 1965 TO BS 1985 AND REPAIRED STRINGER ACCORDING SRM 53-10-03 FIG 1.
